# SDR IPXA12M74014

- Difficulty date: May 25, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 58,806 hours, 8,046 cycles
- Engine: Pwa PW4460
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2893502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, RT WING L/E NR 5 SLAT AREA BEADED DOUBLER CRACKED AT STA 524. REPAIRED RT WING FIXED L/E INTERNAL BEADED DOUBLER BETWEEN IAW SRM 57-40-02, REPAIR 9, FIG 203 & EO MD11-5730-42916-D.
